MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS - H-1100 WARMER; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS - H-1100 WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number H-1129
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical level 1 normoflo irrigation fast flow systems - h-1100 warmer required actuator repair.No adverse effects were reported.
 
Additional Manufacturer Narrative
Evaluation results: one level 1 normoflo irrigation fast flow system was returned for investigation in good condition with no physical damage.The device was manufactured in 2017.The investigator placed the device on top of rolling base and powered it on.The actuator pole did not go upward.The investigator then removed the rolling base bottom panel for further investigation.Visual inspection did not reveal any damaged components.The investigator then installed an actuator pole as a standard test for the rolling base.The actual pole did not move upward and downward after pressing the membrane switch.The customer reported product problem was therefore confirmed.The problem source of the reported product problem was unknown.A root cause was not established.In addition to the above the investigator also noted an additional product problem.The insulator on heater #2 was torn, and a crack in the return tube was observed.Based on the aforementioned observations the investigator replaced the following components: actuator pole, actuator pole switch, return tube, and both heaters.The investigator then installed a temp-check test fixture.The measured temperature was 41.7c degrees which was within tolerance. the device passed all functional and electrical tests following the aforementioned repairs.
 
Additional Manufacturer Narrative
Additional information received by smiths medical that the issue occurred during testing and caused the device not to be used.

Brand Name
LEVEL 1 NORMOFLO IRRIGATION FAST FLOW SYSTEMS - H-1100 WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9536241
Report Number3012307300-2019-07480
Device Sequence Number14287147
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH-1129
Device Catalogue NumberH-1129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/06/2020
03/16/2020
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date02/04/2020
04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1